# SDR 2005UALA00579

- Difficulty date: June 20, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 46,544 hours, 27,263 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Damaged
- Location: Row 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AFT OF ROW 12 DO NOT LIGHT.  REPLACED EEL LAMP, OK.
